# SDR AUS20031151

- Difficulty date: November 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna T303
- Engine: Cont TSIO520AE
- Propeller: Mcauly 3AF32C506
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 646311
- Condition: Cracked
- Location: Engine
- Part time: 1,364 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) PISTON PN 646311 CRACKED IN BOSS.  PISTON PIN PN 643846 BROKEN.
